# SDR HAIHEEA9649

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5017G
- Make and model: Bell 206L-1
- Aircraft serial: 45228
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206023126102
- Condition: Corroded
- Location: Fin Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY DENTED ON TRAILING EDGE.  CORRODED AND SEPARATED.
